# SDR SWAA002643

- Difficulty date: December 14, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 41,228 hours, 36,252 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 65C28018
- Part serial: 123847
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NOSE GEAR WOULD NOT RETRACT AFTER T/O.  RECYCLED GEAR - BOTH GREEN & RED NOSE GEAR LIGHT ILLUMINATED.  A/C HANDLED AS THOUGH NLG WAS DOWN. R&R NOSE GEAR LOGIC CARD PER MM.  PERFORMED GEAR SWING; LIGHTS/GEAR CHECKED NORMAL PER MM. AT OAK, DURING DEPATURE, NOSE GEAR RETRACTED BUT BOTH NLG RED & GREEN LIGHTS ILLUMINATED.  REPLACED S845 NOSE GEAR DOWN SENSOR (P/N 65C28018) & ACCOMPLISHED GEAR SWING PER MM OPS CHECK GOOD.
